# SDR YENA2023005010465

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N929JB
- Make and model: Airbus A321-231
- Aircraft serial: 06031
- Aircraft time: 36,375 hours, 7,061 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Cooling Fan
- Part number: 36161407
- Part serial: P2990
- Condition: Failed
- Location: 4005km
- Part time: 29,314 hours, 7,444 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#673, BOS-AUA. ' ODOR EVENT COMING THROUGH 14,000 FEET TO THE GROUND. REFER TO THE ODOR EVENT WORKSHEET FOR MORE DETAILS; REFER TO LOGPAGE 3725746, ITEM 2 (FOUND APU LEAKING OIL FROM THE COOLING FAN AND THE APU OIL COOLER CONTAMINATED. REMOVED AND REPLACED APU OIL COOLING FAN REF A321 AMM 49-52-51. REF LP 3725747 FOR OIL COOLER REMOVED AND REPLACED. NO LEAKS NOTED THIS CLEARS MDDR. MX-4 UPDATED. PLACARD REMOVED AND MCC NOTIFIED ), AND MDDR# 508794 - BOTH PACKS WERE PLACED ON MEL DUE TO AN ODOR EVENT.
